| Catalog Number |
SRLP-490 |
| Medical Device Problem Codes |
Material Rupture (1546); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported "ripple lumps, drooping and rupture".This record is for the right side.The device remains implanted.Unknown if the device will be returned.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b2, b3, b5, b6, d4, g2, h4, h6.
Event or Problem Description
Healthcare professional later reported right side "implant exchange with no complaint against the device".